# SDR SWAA2021081542648

- Difficulty date: April 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Srvc Dr Frm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.DOOR SURROUND; FLOOR AFT CORNER PLATE CORRODED BOTTOM SIDE / EVALUATED CORNER PALTE CORROSION AT AFT CARGO DOOR SURROUND FLOOR AFT CORNER PLATE NO ALLOWABLE MATERIAL LOSS FOUND SRM PLATE OUT OF LIMITS REPLACED PLATE PART #453A2611-2 IAW BOEING DWG 453A2600 REV: A ATAG# A96311
